MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112670
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Incontinence (1928); Pain (1994); Urinary Tract Infection (2120)
Date of Event 06/29/2015
Type of Reportable Event Serious Injury
Event or Problem Description
As alleged on (b)(6) 2015, the patient underwent a tot (transobturator tape) procedure for treatment of urge incontinence and was implanted with mesh.As reported on (b)(6) 2015, the patient experienced uti, urge incontinence and returned to hospital during which the patient was put on antibiotics.It was reported that over the next few years the patient had back pain, recurring uti's, pain on the right side, painful sex, autoimmune issues including vitiligo, lichen sclerosis, diverticulitis and urge incontinence.Reportedly the patient had pre-op on (b)(6) 2024 and has been waiting for a date for removal of the tot mesh.Note: the information provided by the contact lists lot numbers for two devices an adjustable single-incision sling used to treat stress urinary incontinence and a bard flat mesh.
 
Additional Manufacturer Narrative
As alleged, post mesh implant the patient experienced some postoperative adverse events including urinary tract infection, urge incontinence, pain, and autoimmune disease.Based on the limited information provided, no conclusion can be made as to the degree to which the bard/bd device, may be causing or contributing the patient's clinical course.Review of manufacturing records shows product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in august 2014.Note: the information provided lists lot numbers for two different devices an adjustable single-incision sling and a bard flat mesh.It is unclear if the bard flat mesh was used in some way during the tot procedure.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As alleged, post mesh implant the patient experienced some postoperative adverse events including urinary tract infection, urge incontinence, pain, and autoimmune disease.Based on the limited information provided, no conclusion can be made as to the degree to which the bard/bd device, may be causing or contributing the patient's clinical course.Review of manufacturing records shows product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in august 2014.Note: the information provided lists lot numbers for two different devices an adjustable single-incision sling and a bard flat mesh.It is unclear if the bard flat mesh was used in some way during the tot procedure.Addendum: h11: this supplemental mdr is submitted to correct the labeled for single use field.Updated fields.Corrected field: h5 (labeled for single use).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20345197
Report Number1213643-2024-00470
Device Sequence Number15423801
Product Code FTL
UDI-Device Identifier00801741016523
UDI-Public(01)00801741016523(17)190828(10)HUYG2042
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Catalogue Number0112670
Device Lot NumberHUYG2042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight157 KG